| Model Number |
Ø10X 30MM BC IF SCRW, VENTED |
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw broke during insertion.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-4030c-10 was received for investigation.Functional testing found that the driver still fits into the device.Upon visual evaluation, the tip of the screw is broken.All broken pieces were not returned.Probable cause is attributed to misuse due to user error applying excessive force.Refer to investigation photos.